MathSciNet Relay Station
MathSciNet bibliographic data
MR2168200 (2006d:42021) 42B20 (47B38)
Karagulyan, G. A.; Leĭsi, M. T. An estimate for maximal operators associated with generalized lacunary sets. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 39 (2004), no. 1, 73--82; translation in J. Contemp. Math. Anal. 39 (2004), no. 1, 50–59 (2005)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement